Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Components of invertible elements in quotient algebras of operators

Authors: L. A. Coburn and A. Lebow
Journal: Trans. Amer. Math. Soc. 130 (1968), 359-365
MSC: Primary 46.65; Secondary 47.00
MathSciNet review: 0223901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, The normal solubility of linear equations in normed spaces, Mat. Sb. 28 (78) (1951), 3-14. MR 0042059 (13:46d)
  • [2] L. A. Coburn and A. Lebow, Algebraic theory of Fredholm operators, J. Math. Mech. 15 (1966), 577-584. MR 0192343 (33:569)
  • [3] H. O. Cordes, On a generalized Fredholm theory, J. Reine Angew. Math. (to appear). MR 0240637 (39:1983)
  • [4] H. O. Cordes and J. P. Labrousse, The invariance of the index in the metric space of closed operators, J. Math. Mech. 12 (1963), 693-720. MR 0162142 (28:5341)
  • [5] B. Yood, Properties of linear transformation invariant under addition of a completely continuous transformation, Duke Math. J. 18 (1951), 599-612. MR 0044020 (13:355f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 47.00

Retrieve articles in all journals with MSC: 46.65, 47.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society